T Nation

Can an Injection of Test E Cause Anxiety?

Hey all, I am currently vacationing in Mexico where I injected approx. three days ago for some libido problems I’ve been recently experiencing. The libido problems are due to some headache meds I’m on and I thought maybe a dose of test would temporarily counter this until I saw my doc in the states.

Not only has it “not” done anything for me in that department, it has seemingly caused me some significant anxiety such that my resting pulse rate has increased, shortness of breath, and a sense of impending doom persay. For instance, I was out surfing this morning and had to cut my session short because of a “panic attack”.

Anyway, I should mention, that I’ve dealt w/ anxiety issues in the past, however, it has been in check for some time now. Yet, since the injection, it is seemingly all starting to crop up again. Unless of course, there is something else going on physiologically speaking that I’m just clueless about Anyway, how long will it last and is it really detrimental to my health? Help! Thanks for your input.

Im confused man. So your in Mexico, and want to get some tail. So you go to a Mexican pharmacy and inject yourself with some unknown amount of test e? Just one injection? Just for libido help?

None of this makes sense. First of all it would take weeks to feel the effects of a long ester such as test e. Also, this was just a stupid idea for many many reasons…

I agree with EZP that what you did was quite retarded, but that doesn’t help you now. To answer your question, I find it ridiculously unlikely that the injection caused this. For starters, the injection was 3 days ago and, depending on how much you injected, it is very unlikely that you would feel ANY of its effects yet, especially if it’s an enanthate ester.

Now, my guess is it’s either all in your head, what you injected wasn’t what you thought it was, or it’s something else entirely, such as stress or whatever else cause you problems with anxiety.

How much did you inject?

Im gona go ahead and assume that ED (Libido issues - my ass) is enough to give you an anxiety attack… the rest is just a mind fuck. Try going on a run 20 minutes twice a day… if you happen to feel anxious… breathe in deep through your nose and out through your mouth… Try and outline the main causes in your mind… and remind yourself that you are in fact okay…

All that being said, youre a moron for taking T like that in the hopes for some boosted libido. Viagara was out of the question? lol